中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: INTEGRAL EQUATION STUDY OF THE CORRELATION LENGTHS IN IONIC FLUIDS
作者: Guo, Yuan-Yuan ;  陈晓松
刊名: MODERN PHYSICS LETTERS B
出版日期: 2010
卷号: 24, 期号:7, 页码:607-617
关键词: DEBYE-HUCKEL THEORY ;  CHARGE FLUCTUATIONS ;  COULOMB-SYSTEMS ;  ELECTROLYTES
学科分类: Physics
通讯作者: Guo, YY , Chinese Acad Sci, Inst Theoret Phys, Key Lab Frontiers Theoret Phys, POB 2735, Beijing 100190, Peoples R China
部门归属: [Guo, YY; Chen, XS] Chinese Acad Sci, Inst Theoret Phys, Key Lab Frontiers Theoret Phys, Beijing 100190, Peoples R China
英文摘要: The restrict primitive model of ionic systems is investigated with the integral equation theory. Using the correlation functions calculated in the reference hypernetted chain approximation, we get (i) the Lebowitz lengths at different densities and temperatures, (ii) the density-density correlation lengths along different isochores approaching the spinodal curve from above. The Lebowitz length obtained by us has better agreement with the Monte Carlo simulation results than the generalized Debye-Huuckel theory. Along the critical isochore, the Lebowitz length remains finite when approaching the critical temperature from above, while the density-density correlation lengths diverge as t(-1/2) with t = (T - T(s))/T(s), where T(s) is the temperature on the spinodal line.
资助者: National Natural Science Foundation of China[10325418]
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000275931800001
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5144
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
INTEGRAL EQUATION STUDY OF THE CORRELATION.pdf(383KB)----开放获取View Download

Recommended Citation:
Guo, Yuan-Yuan,Chen, Xiao-Song. INTEGRAL EQUATION STUDY OF THE CORRELATION LENGTHS IN IONIC FLUIDS[J]. MODERN PHYSICS LETTERS B,2010,24(7):607-617.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Guo, Yuan-Yuan]'s Articles
 [Chen, Xiao-Song]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Guo, Yuan-Yuan]‘s Articles
 [Chen, Xiao-Song]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: INTEGRAL EQUATION STUDY OF THE CORRELATION.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace